Our Products

Our Products
Paracetamol + Ibuprofen
Selxan 325mg/200mg Tablet

350.00

Selxan tablet: Peach colored tablet, round, flat, beveled edge, bisected on one side and plain on the other side.

Paracetamol is rapidly absorbed from the gastrointestinal tract. The concentration in plasma reaches a peak in 30 to 2 hours after ingestion. It is metabolized in the liver and excreted in the urine mainly as the glucuronide and sulphate conjugates. Less than 5% is excreted as unchanged paracetamol. The elimination half-life varies from about 1 to 4 hours. Plasma protein binding is negligible at usual therapeutic concentrations but increases with increasing concentrations.

A minor hydroxylated metabolite which is usually produced in very small amounts by mixed-function oxidases in the liver and which usually detoxified by conjugation with liver glutathione may accumulate following paracetamol over dosage and cause liver damage.

Ibuprofen is rapidly absorbed following administration and is rapidly distributed throughout the whole body. The excretion is rapid and complete via the kidneys.

Maximum plasma concentrations are reached 45 minutes after ingestion if taken on an empty stomach. When taken with food, peak levels are observed after 1 to 2 hours. These times may vary with different dosage forms. The half-life of ibuprofen is about 2 hours. In limited studies, ibuprofen appears in the breast milk in very low concentrations.

Origin:
PH
Height:
45mm
Width:
75mm
Length:
105mm
PRESCRIPTION REQUIRED

REMINDER: A doctor prescription is required to purchase this product. To avoid delay in delivery or cancellation of your order ,(before the item is SHIPPED), please email a copy of your prescription (.jpeg or .pdf file format) to, ppihag_manila@yahoo.com ,with your order number after Checkout. Our pharmacist will also get in touch with you to validate your prescription.

Description of item

Formulation

Each tablet contains:
Paracetamol, USP 325 mg
Ibuprofen 200 mg

Dosage

Mild to moderate pain: 1 tablet every 8 hours
Moderate to severe pain: 2 tablets every 8 hours or as prescribed by the physician.
or oral administration.

Indication

Paracetamol + Ibuprofen is indicated for the relief of mild to moderate pain of musculoskeletal origin such as myalgia, arthritis, rheumatism, sprains and bursitis.

Additional Information

That others may like: